# SDR MALA060483

- Difficulty date: July 23, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 21,928 hours, 24,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK, FOUND FLOOR FLANGE AT STA 258 FROM LBL 10 TO RBL 16 IS CORRODED OUT OF LIMITS.  FABRICATED DOUBLER AND FILLER IAW MESABA EO NR S53108. REF: EAMS WORK ORDER 214130 TASK 1514.
